# SDR CA190527016

- Difficulty date: May 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: 6001511017
- Condition: Damaged
- Location: Left Wing Tip
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT WINGLET FAIRING DAMAGED DURING FLIGHT DESCENDING THROUGH 14000 FEET. MOST OF THE FAIRING WAS RIPPED OFF IN FLIGHT ALONG WITH THE LIGHTNING PROTECTION KIT. (TC# 20190527016)
